Skip to main content

N-infinity operads and associahedra

Roitzheim, Constanze, Barnes, David, Balchin, Scott (2022) N-infinity operads and associahedra. Pacific Journal of Mathematics, 315 (2). pp. 285-304. E-ISSN 0030-8730. (doi:10.2140/pjm.2021.315.285) (KAR id:77048)

PDF Publisher pdf
Language: English
Download (391kB)
[thumbnail of Roitzheim published version.pdf]
This file may not be suitable for users of assistive technology.
Request an accessible format
PDF Author's Accepted Manuscript
Language: English

Restricted to Repository staff only
Contact us about this Publication
[thumbnail of norms.pdf]
Official URL:


We provide a new combinatorial approach to studying the collection of N∞-operads in Gequivariant homotopy theory for G a finite cyclic group. In particular, we show that for G = C_{p^n} the natural order on the collection of N∞-operads stands in bijection with the poset structure of the (n + 1)-associahedron. We further provide a lower bound for the number of possible N∞-operads for any finite cyclic group G.

Item Type: Article
DOI/Identification number: 10.2140/pjm.2021.315.285
Uncontrolled keywords: algebraic topology, stable homotopy theory, equivariant stable homotopy theory, operads
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Constanze Roitzheim
Date Deposited: 12 Jul 2021 14:04 UTC
Last Modified: 21 Jan 2022 12:33 UTC
Resource URI: (The current URI for this page, for reference purposes)
Roitzheim, Constanze:
  • Depositors only (login required):


Downloads per month over past year